question-icon

The last 3 out of 5 times I had intercourse

default
Posted on Tue, 19 Feb 2019
Question: The last 3 out of 5 times I had intercourse my semen was slightly reddish the first time this last weekend it was more red, I haven't had any symptoms no burning while urinating no burn when I ejaculated
default
Follow up: Dr. Vaishalee Punj (5 minutes later)
Also want the doctor to know I have been using the generic viagra sildaphil? I know this is spelled wrong.
Not sure if that could be the reason only been taking a couple months
doctor
Answered by Dr. Vaishalee Punj (3 hours later)
Brief Answer:
high blood pressure can be the reason

Detailed Answer:
Hello and welcome to Ask A Doctor service.

I have reviewed your query and here is my advice.

Redish semen is usually associated with high blood pressure. Semen analysis can be done to rule out infection of urinary tract or prostate. Sildenafil (Viagra) decreases the blood pressure. But chances of urinary infection increase with sexual activity.
Blood in urine and semen is a known side effect of Sildenafil

I will suggest to discontinue Sildenafil for a while and check if it gets better. Also monitor blood pressure. If it still continues, then we need to do urine and semen analysis.

Hope this helps. Let me know if I can assist you further.
Dr Vaishalee
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 2604 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

157 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
The last 3 out of 5 times I had intercourse

Also want the doctor to know I have been using the generic viagra sildaphil? I know this is spelled wrong. Not sure if that could be the reason only been taking a couple months